Local order property in nonelementary classes

Archive for Mathematical Logic 39 (6):439-457 (2000)
  Copy   BIBTEX


. We study a local version of the order property in several frameworks, with an emphasis on frameworks where the compactness theorem fails: (1) Inside a fixed model, (2) for classes of models where the compactness theorem fails and (3) for the first order case. Appropriate localizations of the order property, the independence property, and the strict order property are introduced. We are able to generalize some of the results that were known in the case of local stability for the first order theories, and for stability for nonelementary classes (existence of indiscernibles, existence of averages, stability spectrum, equivalence between order and instability). In the first order case, we also prove the local version of Shelah's Trichotomy Theorem. Finally, as an application, we give a new characterization of stable types when the ambient first order theory is simple



    Upload a copy of this work     Papers currently archived: 78,059

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The second-order property view of existence.Joel Katzav - 2008 - Pacific Philosophical Quarterly 89 (4):486-496.
Nonexistence of universal orders in many cardinals.Menachem Kojman & Saharon Shelah - 1992 - Journal of Symbolic Logic 57 (3):875-891.
Compactness and independence in non first order frameworks.Itay Ben-Yaacov - 2005 - Bulletin of Symbolic Logic 11 (1):28-50.
On constants and the strict order property.Predrag Tanović - 2006 - Archive for Mathematical Logic 45 (4):423-430.
All the Existences that There Are.Alberto Voltolini - 2012 - Disputatio 4 (32):361-383.
The strict order property and generic automorphisms.Hirotaka Kikyo & Saharon Shelah - 2002 - Journal of Symbolic Logic 67 (1):214-216.
On recursive enumerability with finite repetitions.Stephan Wehner - 1999 - Journal of Symbolic Logic 64 (3):927-945.


Added to PP

43 (#279,163)

6 months
1 (#486,551)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Galois-stability for Tame abstract elementary classes.Rami Grossberg & Monica Vandieren - 2006 - Journal of Mathematical Logic 6 (01):25-48.
On definability of types and relative stability.Viktor Verbovskiy - 2019 - Mathematical Logic Quarterly 65 (3):332-346.

Add more citations

References found in this work

Add more references